# SDR SCNA97185

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 852-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION AND GOUGES WERE FOUND ON SEAT TRACK STATION 852 TO 870, LEFT OUTBOARD.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW B727 SRM 53-10-5, 51-30-2, AND 51-10-2.
